# SDR 9601476601

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Condition: Failed
- Location: Brake Syst
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR AND FLAPS CHECKED UP, NR 4 HYDRAULIC SYSTEM QUANTITY INDICATION ILLUMINATED.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND RETURNED TO NRT.  REPLACED RESERVE BRAKE SELECTOR VALVE AND PERFORMED LEAK CHECK.  CHECK WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
